CureZone   Log On   Join
Re: Hunger, Bloated, Shaky, Faint, etc?
 
joegrane Views: 1,869
Published: 5 years ago
 
This is a reply to # 2,327,496

Re: Hunger, Bloated, Shaky, Faint, etc?


I'm not surprised to hear that you are "bloated." Maybe you are gaining weight around the middle due to the high cortisol. That happened to a friend as she was ramping up HC medication for her low cortisol. She eventually found a lower dose that worked fine without the side effects.

Have you tried any DHEA? If so, did it increase the heart palps? It can if taking too much.

Pregnenolone is upstream from cortisol production. Why would one take that with high cortisol on tests and symptoms of it?

Were other sex and adrenal hormone levels normal?

Learn about what the body uses to make bile. I think you'll read about cholesterol and taurine.

Cholesterol is also upstream from the body's production of cortisol.

Sorry I don't know what you should do.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.063 sec, (1)